Fertility Friends Support Forum banner
1 - 6 of 6 Posts

·
Registered
Joined
·
1,974 Posts
Discussion Starter · #1 ·
Hello

I had my 5th IUI treatment yesterday.  This was my first medicated cycle, I had clomid 100mg days 2-6 and 5000iu Pregnyl on Monday evening.

So far I have been lucky and haven't had any side effects from either of these meds, but I was wondering if they may come later.  I'm preparing myself for the upcoming 2ww madness and crazy symptom spotting and don't want to mistake side effects for real pregnancy symptoms.

Thanks for reading - any comments/views really appreciated!

Some1

xx
 

·
Premium Member
Joined
·
11,096 Posts
Hello Some1 (don't I know you from somewhere  ;))

Its a difficult one hun. So many of the side effects from the meds are the same as pg symptoms. It would be good if you didn't get any effects from the meds and ONLY from the BFP  ;) but I don't think its possible really to tell which is which  :-\.

GOOD LUCK  :-* ^reiki^ :-* ^reiki^

Love

Emma xxx
 

·
Registered
Joined
·
1,324 Posts
hey there

there is a really good side effct list that minxy put together on the lomid board..... sorry i dont know how to post the link  ^idiot^

also clomid has a long half life meaning that from the last tablet it is in your system for 5-7 days not to mention its purpose and impact on our hormones !!!!!

some people dont get any side effects though.

best of luck to you for a BFP

love hopeful x
 

·
Registered
Joined
·
1,974 Posts
Discussion Starter · #5 ·
Thanks so much for your replies and goodwishes Emma and Hopeful!

I will have a look at that link.  I guess I was hoping that as I haven't had any side effects from the drugs so far, any that I get from now on would be a positive sign - if only it were that simple !! ::)

Some1

xx
 

·
Premium Member
Joined
·
11,096 Posts
Maybe it will be that simple  ;)

:-* ^reiki^ :-* ^reiki^ :-* ^reiki^

^pray^ for you

Emma xxx
 
1 - 6 of 6 Posts
Top